# SDR DALA2024020101445

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE ON STA 655 WAS FOUND IN REFERENCE TO CARD 5310-01436-03B STEP 3. SUMMARY OF NRC 00568: CUSP MEMBRANE ON STA 655 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 AND INSTALL CUSP MEMBRANE MUST BE INSTALLED PER CARD 5310-01436-04B STEP 17 AND 18. ASSOCIATED AA 5310-01436 ADDED FOR AC 9562. (LP #0180729)
